MathSciNet Relay Station
MathSciNet bibliographic data
MR2318381 (2008f:35407) 35R35 (35Q80 92C15 92C50)
Friedman, Avner; Hu, Bei Bifurcation for a free boundary problem modeling tumor growth by Stokes equation. SIAM J. Math. Anal. 39 (2007), no. 1, 174–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement